# SDR ASAA2012081792740

- Difficulty date: August 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 22,784 hours, 6,911 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND FAULT 76-31361 ENG NR 1.  INITIAL EVALUATION OF FMC CDU SHOWED NO FAULTS EITHER IN CURRENT FAULTS OR STORED FAULT HISTORY.  ACCOMPLISHED FIM 76-11-00-810-801-F00 WITH NO DISCREPANCIES NOTED.  ACCOMPLISHED EEC BITE AND EEC TEST REF MM 73-21-00.
